Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

89-96


DOI

Article

Common Fixed Point Results in 2-Metric Spaces

Check for updates


Authors

Vishal Gupta* Affiliation:
Department of Mathematics, Maharishi Markandeshwar University, Mullana, Haryana, India
, R. K. Saini Affiliation:
Department of Mathematics, Bundelkhand University, Jhansi, U.P, India
and Raman Deep Affiliation:
Department of Mathematics, Maharishi Markandeshwar University, Mullana, Haryana, India


Abstract

In this paper, we prove some fixed point results for the class of mappings satisfying a contractive condition depending on continuous, bijective and sequentially convergent mapping. The main object of this paper is, to obtain fixed point theorems in the setting of 2-metric space using the concept of compatibility. An example is also given in support of our result.


Keywords

Fixed point, compatible pair of maps, 2-metric space, convergent sequence.


Citation

Gupta, V., Saini, R. K., & Deep, R. (2014). Common fixed point results in 2-Metric spaces. Journal of Analysis & Number Theory, 2(2), 89–96. https://doi.org/10.12785/jant/020211

Published by: Engineering Journals

Engineering Journals Logo